# SDR 97ZZZX3504

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111US
- Make and model: Lear 55C
- Aircraft serial: 147
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: W99106
- Condition: Failed
- Location: Lt Fuel Supply
- Part time: 3,359 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLAMP ON COUPLING OPENED AND FELL OFF.  COUPLING LOCATED IN FUEL SUPPLY LINE JUST BELOW LEFT FUEL FILTER IN TAIL CONE. AIRCRAFT CREW NOTICED DECREASING FUEL QUANTITY AND DIVERTED TO BNA.  LEFT ENGINE THROTTLE SET TO IDLE WHEN PROBLEM NOTICED.  ENGINE FLAMED OUT ON FINAL APPROACH.  AIRCRAFT LANDED WITH 800 POUNDS FUEL ON BOARD.  LOST 3,650 POUNDS OF FUEL IN LESS THAN 30 MINUTES.  FUEL IN TAIL CONE AREA DRAINED OUT THROUGH DRAIN HOLES, BUT WAS A HAZARDOUS SITUATION DUE TO EQUIPMENT LOCATED IN TAIL CONE.  COUPLING REMOVED AND REPLACED WITH NEW DESIGN COUPLING.
